Conditional risk and acceptability mappings as Banach-lattice valued mappings

Kovacevic, Raimund M. . Statistics & Decisions 2012. 29 (1) :127-18

Locate this article in:

Bibtex

@article{CIS-269927,
  Author = {Kovacevic, Raimund M.},
  Title = {Conditional risk and acceptability mappings as Banach-lattice valued mappings},
  Journal = {Statistics & Decisions},
  Volume = {29},
  Number = {1},
  Year = {2012},
  Pages = {127--18},
  Keywords = {Special issue containing contributions by participants of the conference ``Mathematical aspects of random systems and statistical mechanics'' in the honour of Leonid Pastur, Convex analysis, conditional risk measure, conditional acceptability mapping}
}

Similar articles